# SDR FDEA200903120910

- Difficulty date: March 12, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 40,499 hours, 27,694 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST SYS "A" HYDRAULICS WHEN MOVING FLAPS FROM 2 DEG TO 5 DEG.  HYD SYS "A" PUMP LIGHTS DID NOT ILLUMINATE.  KEPT POSITIVE PRESSURE.  FOUND 5/8 INCH LINE TO A SYS PRESSURE MODULE LEAKING.  IPC REF 29-15-00-01G ITEM 280 LINE FROM NR 1 ENG "A"  PUMP TO MODULE.  QTY 1  HYD TUBE MSN 1125584.  REPAIRED HYD LEAK WITH TEMPORARY FLEX LINE IAW AMM 20-10-005-8.  INSTALLED HOSE.  SERVICED HYD SYS "A" IAW B727 AMM 12-1 2-000-2.  RAN NR 1 ENG PER JRH, "A" SYS HYD SYS OPS AND LEAKS GOOD.
